# SDR DL72L002116

- Difficulty date: October 26, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 70,925 hours, 46,759 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657278419
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTIONS OF THE LT ELEVATOR REAR SPAR REVEALED A .25 INCH LONG TYPICAL CRACK EMANATING FROM A TAB HINGE        BRACKET.   THE CRACK IS TYPICAL OF AD 96-06-05 AND BAC S/B 727-55-0089.  THE CRACK WAS STOP DRILLED ON A TEMPORARY BASIS PER THE REQUIREMENTS OF THE AD AND DOCUMENTED PER ER/A 379056-14AD.
